Citation: Grimetime. "Saint Paddy's Night Trip: An Experience with NBOMe Series (exp99653)". Erowid.org. Jul 15, 2013. erowid.org/exp/99653
This is my first official report I have published, in combination with a not-so-good memory of what happened, so bear with me. I want to start off by saying that this was the most profound psychedelic experience I have ever witnessed. Now let's get down to the experience. My friend had recently acquired a sheet of some sort if chemical. I knew it probably wasn't real LSD, but I didn't care too much, as I love psychedelics. We had planned on tripping together but he said he felt 'anxious' and decided against it, which was probably a good thing, because anxious would have been the right thing to feel if I knew what I was in for. Anyway, it was around 11:30 P.M. when I decided to say 'fuck it' and take the drug. The 2x2 blotter felt instantly bitter, almost overpowering. I went back out to the living room and sat down on the couch next to some good friends. I felt pretty anxious at this point now, because this is the largest dose of blotters I have ever taken, and now on top of this, my tongue was numb.
+15 Minutes - A big group of people came through the door. They are friends but not very close ones and some people I've never met before. This only added to the anxiety as I was already starting to feel a body load.
+30 Minutes - Threshold is now broken. How could this be possible? Every time before it took at least an hour. But I did
just take twice as much as I normally would. This isn't good. The room and everything in it is waving back and fourth like I was looking through some sort of liquid shader from a video game. And I felt sick. I had to excuse myself from the circle of people and lay down in my friend's room.
+40 Minutes - Laying on my friend's bed I began to witness reality falling. completely. apart. The room was melting and twisting, violently changing shades of holographic colors. Looking around, it seemed like a holographic playing card being rocked back in fourth in the sunlight was displayed across the entire room.
Time has lost all relevance now. My friend would occasionally come in and check on me and put on some music or change music. All the while hell was breaking loose in my mind. I wished I could have taken the drugs out of my body now, but I knew there was no going back. His posters on the wall began to bead up in little balls and melt again while the room was drastically changing colors still, as if some malevolent ambient light was refracting through the room and couldn't decide on one color. It was too much. I had to turn off the light. I stood up and felt very imbalanced but turned the switch just fine. The dark didn't help at all, colors were still iridescently pulsing through space. I looked up at my friend's ceiling fan and it began to twist into something horrible. The plastic part that connects the blade to the center already looks like a smile, but now it was evil. Menacingly smiling at my discomfort while one of those energy saving light bulbs that are already twisted, twisted even more, and beaded up in two parts that looked like eyes. No. This
is too much. I turned on the light again and laid back down. My friend came in and put on LSD by Bassnectar and lit up his GPen. I took one hit and instantly felt very sick. Something about the taste of the oil displeased me too. I suddenly became very afraid I was going to soil myself out one end or the other so I stumbled into the bathroom. Intense fractals filled every inch of the space. I felt a little better once I stepped in so I came back out. The song was describing my trip pretty well repeating 'kaleidoscope' 'kaleidoscope eyeeeees.' Looking at my friend's monitor, it was waving around and changing color so heavily, I wondered how such a thing was possible. The trip was going a little better at this point, now that I was getting more used to it but I still thought 'Man, this cannot be good for my brain if I'm hallucinating this drastically.' I got over the thought because I was so distracted at other friends coming in to visit. I moved my hand in front of my face to test the tracers and sure enough, they were there, only stronger than ever before. My friends moving about the room had a tracer of his or her entire body as well. While in this room, sometimes I would think the people in the living room were talking bad about me, but that aspect is hardly worth mentioning. I looked at the clock and noticed it's been two hours since I ingested. Felt more like 6. Visuals stayed the same for the next hour. Iridescent holographic colors enveloping entire walls waving through the room, swimmy/waviness, poster of a complex trippy image was shifting. Kaleidoscopic fractal patterns embedded on every surface.
+3 Hours - The group of people left so it was just close friends now. I felt comfortable to finally break out of the catatonic state I was in and socialize. From this point on the trip was a million times better. Looking at the carpet, well on every surface really, there was that fractal pattern embedding itself in. Upon closer inspection, I realized that all of my visuals were caused by kaleidoscopic circles. Hundreds of thousands, possibly millions of them at once. The intensity of the visuals depended on the size, spin, and color of the circles, which in turn explained the melting effect since the spinning factor of each circle shifted placement of area as well. I felt like I finally understood this drug for what it really was. I came up with this profound idea that the circles where the atoms and molecules of the drug, and that my visual cortex was relaying the image of the drug coursing through my brain. That was probably false though; I am no molecular scientist.
+5 Hours - Now my visuals were limited to circular fractal patterns on surfaces morphing textures around. Tiles look like they have a colorful frost coalescing over them every few seconds, while carpet was more stagnant. It was extremely noticeable on my skin. It's hard to describe, my skin looked, I don't know, very stretchy and malleable. Shades of a slight red and white were flowing on my skin too. When I went outside to smoke a cigarette, light shining through the leafless tree branches looked like circles with a spider web-like pattern inside. Along with other red tracer like things I can't really describe.
+7 Hours - One by one, friends are going to bed. I know I won't be able to sleep, so I don't even try. I'm laying on the couch watching T.V. for 3 more hours as visuals die down, but are definitely still noticeable in textures, like the carpet and background images on the T.V. After I went home the next day, visuals didn't completely subside until about 1 or 2 in the afternoon then I fell asleep for 4 hours. I felt sick and emotionally drained. I was feeling depressed and empty and was very concerned I fucked myself up permanently that day. However, over the last couple days I have felt normal again and I am very relieved.
I have been researching NBOMEs and have found some reports of induced serotonin syndrome, seizures, dystonia and a general jaded feeling persisting very long (years) after some experiences. To anyone reading this, if you are going to do this drug, make sure you know how to properly dose yourself. I probably won't do this drug for a long time and not at the dose I just took. It's sad to see this getting sold on the streets as LSD and people eating 10 strips of this and ending up in the hospital. If someone sells you 'LSD' and it's bitter, it isn't LSD and if you took more than 4 tabs (if you got it in tabs which is safest), spit it out. I wish I could have explained my trip further, but it was so boggling at points that I can't remember much, so you just got the basic visual run down. Hope you enjoyed and remember, stay safe!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.